# SDR DALA2023030901747

- Difficulty date: March 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 9,989 hours, 4,648 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD RELATED INSPECTION AMDS 2820-01281-07B-RH, FOUND PN C0163385-009 DAMAGED. DAMAGED FLANGES ARE BEYOND STEP #8 LIMITS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 051-0001:2820-01281-07B/006 00046 DAMAGED TUBE (ITEM # 7) WAS REPLACE PER AMDS 2820-01281-07B-RH. STEP #16. (LP# 2658557)
